The more I read these threads on and about HT, the more its cementing my mindset to never go that path. Seems like for every vote that says its not so bad, there are nine votes that talk about the terrible parts.
Quality of live over quantity of life is some each of us has to deal with at some point in our lives.
David in SC
That is certainly your right. On the other hand, while I had some initial problems with Lupron I would have to say that at this point, 1.5 years into the deal, that any side effects I originally experienced have entirely gone away. Those included some slight bone density loss, now not a problem since I am on Fosamax, and anemia, which may or may not have been caused by the Lupron. I had hot flashes, but don't have them any more. I have not had any weight gain, and while I do try to exercise several times a week it is relatively moderate this time of year because I don't like to bike in the cold weather. I don't do much of anything special in terms of diet and weigh now exactly what I did when I began HT.
The only lasting side effect is loss of libido but I consider that a relatively minor price to pay for what many studies clearly show will slow the progression of PCa. As for the loss of libido, yes I miss that, but frankly I believe that there is a lot more to my humanity and my value to my family than whether my penis gets hard.
I am not sure why you are on such a tear against HT but I am here to say that it ain't all you seem to have it cracked up to be.
If people on HT are dying from heart attacks because they are gaining weight I would suggest they suck it up and get off their lazy butts and do some exercise and watch what they put in their mouth.